# SDR AALA202105209008

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 56,723 hours, 23,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM SEAT 27 ABC THROUGH 33 ABC. REPAIRED SHORTED P1 CONNECTOR AT ROW 28 ABC.
